Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 104, NWS Cheyenne, WY

July 26, 2016Banner County, Scotts Bluff County, Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 26, 2016, 6:14 PM MDT for Banner County, Scotts Bluff County, Sioux County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2016, 6:14 PM MDT (00:14 UTC)
Expired
Jul 26, 2016, 6:40 PM MDT
In force
26 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Banner County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 128 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
3589 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS55 KCYS 270014
SVRCYS
NEC007-157-165-270100-
/O.NEW.KCYS.SV.W.0104.160727T0014Z-160727T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT TUE JUL 26 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTH CENTRAL SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 613 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR MITCHELL TO STEGALL...MOVING EAST AT 25 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...MINATARE...
  LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
  LAKE MINATARE...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...
  WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...
  LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4200 10340 4170 10340 4153 10358 4186 10400
      4207 10382
TIME...MOT...LOC 0013Z 285DEG 24KT 4200 10374 4186 10395 

HAIL...1.50IN
WIND...60MPH
 
$$

HAMMER
2 follow-up statements
118 
WWUS55 KCYS 270021
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
621 PM MDT TUE JUL 26 2016

NEC007-157-165-270100-
/O.CON.KCYS.SV.W.0104.000000T0000Z-160727T0100Z/
BANNER NE-SIOUX NE-SCOTTS BLUFF NE-
621 PM MDT TUE JUL 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTHEASTERN BANNER...SOUTH CENTRAL SIOUX AND SCOTTS BLUFF
COUNTIES...

AT 620 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LAKE ALICE TO NEAR STEGALL...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MINATARE...
LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
LAKE MINATARE...WILDCAT HILLS CAMPGROUND...HUBBARD HILL...
WILDCAT HILLS STATE RECREATION AREA...SCOTTSBLUFF AIRPORT...
LAKE MINATARE CAMPGROUND...MELBETA AND MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4200 10340 4170 10340 4153 10358 4186 10400
      4205 10373
TIME...MOT...LOC 0020Z 284DEG 24KT 4199 10369 4185 10390 

HAIL...0.75IN
WIND...60MPH
 
$$

HAMMER
711 
WWUS55 KCYS 270040
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT TUE JUL 26 2016

NEC007-157-165-270050-
/O.CAN.KCYS.SV.W.0104.000000T0000Z-160727T0100Z/
BANNER NE-SIOUX NE-SCOTTS BLUFF NE-
640 PM MDT TUE JUL 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNER...SOUTH
CENTRAL SIOUX AND SCOTTS BLUFF COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.

LAT...LON 4200 10340 4170 10340 4153 10358 4186 10400
      4205 10373
TIME...MOT...LOC 0038Z 285DEG 24KT 4196 10353 4182 10374 

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:36 PM MDT, 38 minutes earlier.

Area forecast discussion, Jul 26, 5:36 PM MDT, 38 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
536 PM MDT TUE JUL 26 2016

.SHORT TERM...(This evening through Wednesday night)
Issued at 434 PM MDT Tue Jul 26 2016

Widely scattered showers and storms have developed across the
forecast area. A dry boundary layer out west, and sfc boundary
interactions across the Cheyenne Ridge and southern counties
within a marginally unstable environment have produced a couple
strong/severe storms. Main threats are strong winds (especially
out west), and large hail and heavy rain (out east). Expect this
trend to continue through the evening as shortwave energy moves
overhead and potential instability is realized.

Increasing northwest flow and shortwave energy will be overhead
tomorrow. The main cold front looks to move slowly south through
our counties later tonight, likely bringing stratus and perhaps
light rain or drizzle to the plans by early tomorrow morning. The
coverage of stratus will certainly depend on how fast the front
moves, and models don't have it clearing our counties until after
midnight likely due to current thunderstorm activity. Upslope flow
and deeper moisture will increase the possibility for a broader
coverage of storms than today, with higher shear equating to a
better chance for severe as well. However, much depends on how
fast the stratus breaks in the morning. Thursday looks very
similar except that the post frontal environment will have
modified some, with models painting higher instability across the
forecast area overall. Shear still looks very favorable for
severe potential, maybe even more so than Wednesday, so expected
another round of scattered thunderstorms with potential for severe
weather in the afternoon and evening.

.LONG TERM...(Thursday through Tuesday)
Issued at 434 PM MDT Tue Jul 26 2016

Upper high pressure area centered across the southwest CONUS early
in the period will slide east into the central plains by early
next week. This pattern shift will turn northwest flow late this
week, to southwesterly by early next week. Upslope flow along with
a weakly unstable environment will give eastern plains a slight
chance for thunderstorms on Friday. Coverage will be limited and
best organization will be confined to the western Nebraska
panhandle. Upper high pressure will shift east into the southern
Rockies on Saturday, turning flow anticyclonic. Saturday looks dry
with subsidence inhibiting convective development. Flow backs to
southwesterly Sunday-Tuesday bringing with it a return to typical
afternoon/evening thunderstorm chances. Temperatures will warm
thru the period with highs in the 80s on Friday climbing back
into the 90s for elevations below 5000 feet Sunday-Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 536 PM MDT Tue Jul 26 2016

Ongoing showers and thunderstorms will continue for much of the
forecast area through the evening. Brief MVFR vsbys are possible
in a few heavier storms near KBFF and KCYS through 01Z. A cold
front dropping south across the plains tonight will bring
northeast winds, and the possibility of low stratus and perhaps
light rain to the plains. Expecting mainly IFR/MVFR conditions in
stratus, particularly along/east of I-25 north of the I-80
corridor. Another round of showers and thunderstorms are expected
tomorrow afternoon and evening, first starting over the mountains
then spreading east across the plains.

&&

.FIRE WEATHER...
Issued at 434 PM MDT Tue Jul 26 2016

Breezy winds and dry humidities will continue this afternoon west
Laramie Range, although isolated showers and t-storms are
occurring over this area which should help to cool and moisten the
boundary layer somewhat. Gusty and erratic winds are possible with
this activity. Moist upslope flow across the plains will keep fire
weather issues minimal. Widely scattered showers and thunderstorms
producing wetting rains are developing across the Cheyenne Ridge
this afternoon, and should expand eastward as well through the
evening. Coverage of showers and thunderstorms will increase over
the next few days through Friday, along with higher relative
humidities.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

SHORT TERM...RJM
LONG TERM...CAH
AVIATION...RJM
FIRE WEATHER...RJM
Hazardous weather outlook, Jul 26, 4:24 AM MDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
424 AM MDT TUE JUL 26 2016

WYZ101>119-271215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
424 AM MDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS
AND I-25 CORRIDOR EARLY THIS AFTERNOON. THESE THUNDERSTORMS WILL
GRADUALLY MOVE EAST ACROSS THE HIGH PLAINS THROUGH THIS EVENING.
BRIEF HEAVY RAINFALL...FREQUENT LIGHTNING...AND GUSTY WINDS ARE
POSSIBLE WITH THESE THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE WEEK WITH
AN INCREASING THREAT OF SEVERE THUNDERSTORMS ON WEDNESDAY AND
THURSDAY...ESPECIALLY ALONG AND EAST OF INTERSTATE 25.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

NEZ002-003-019>021-054-055-095-096-271215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
424 AM MDT TUE JUL 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EASTERN WYOMING AND
MOVE SOUTHEAST INTO WESTERN NEBRASKA THIS AFTERNOON AND INTO THIS
EVENING. SOME THUNDERSTORMS MAY BECOME STRONG AND CONTAIN
HAIL...STRONG GUSTY WINDS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL INCREASE IN COVERAGE BY MID TO LATE WEEK WITH
AN INCREASING THREAT OF SEVERE THUNDERSTORMS ON WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Special weather statement, Jul 26, 3:45 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT TUE JUL 26 2016

WYZ108-118-119-262230-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-CENTRAL LARAMIE COUNTY WY-
345 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN AND
NORTHEASTERN LARAMIE COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MERIDEN REST AREA...OR 34 MILES SOUTH OF TORRINGTON...MOVING EAST AT
15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...ALBIN AND MERIDEN REST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4151 10444 4169 10438 4166 10406 4138 10406
TIME...MOT...LOC 2145Z 282DEG 11KT 4157 10428

HAMMER
Special weather statement, Jul 26, 4:23 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT TUE JUL 26 2016

WYZ103-106-107-262315-
NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
423 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 515
PM MDT...

AT 423 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF WESTVIEW CIRCLE...OR 12 MILES NORTHWEST OF
WHEATLAND...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WHEATLAND...LAKEVIEW NORTH...CHUGCREEK...
WESTVIEW CIRCLE AND Y-O RANCH.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 78 AND
94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4206 10524 4226 10524 4227 10479 4200 10482
TIME...MOT...LOC 2223Z 274DEG 13KT 4217 10515

HAMMER
Special weather statement, Jul 26, 5:11 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT TUE JUL 26 2016

NEZ019-096-270000-
SOUTH SIOUX NE-SCOTTS BLUFF NE-
511 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX AND CENTRAL
SCOTTS BLUFF COUNTIES UNTIL 600 PM MDT...

AT 511 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MORRILL...OR 10 MILES SOUTHEAST OF TORRINGTON...MOVING
SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SCOTTSBLUFF...GERING...MITCHELL...TERRYTOWN...MORRILL...LYMAN...
LAKE ALICE...SCOTTS BLUFF NATIONAL MONUMENT...STEGALL...
HUBBARD HILL...SCOTTSBLUFF AIRPORT AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4187 10405 4206 10405 4204 10350 4171 10360
TIME...MOT...LOC 2311Z 293DEG 17KT 4199 10401

HAMMER
Special weather statement, Jul 26, 5:36 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
536 PM MDT TUE JUL 26 2016

WYZ106>108-270015-
GOSHEN COUNTY WY-EAST PLATTE COUNTY WY-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
536 PM MDT TUE JUL 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN AND SOUTHEASTERN
PLATTE COUNTIES UNTIL 615 PM MDT...

AT 536 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLATER...OR 19 MILES SOUTHEAST OF WHEATLAND...MOVING SOUTHEAST AT 25
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAWK SPRINGS AND SLATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4182 10481 4197 10467 4187 10418 4158 10446
TIME...MOT...LOC 2336Z 304DEG 23KT 4186 10467

HAMMER
Local storm report, Jul 26, 5:39 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     HAIL             1 E MORRILL             41.96N 103.90W
07/26/2016  E1.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR IN SIZE.

&&

BCHAPMAN
Local storm report, Jul 26, 5:42 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT TUE JUL 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             MORRILL                 41.96N 103.92W
07/26/2016  E1.00 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

&&

BCHAPMAN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:37 PM MDTSevere Thunderstorm WarningCYSDawes38 min
Jul 26, 6:53 PM MDTTornado WarningCYSDawes15 min
Jul 26, 7:14 PM MDTSevere Thunderstorm WarningCYSDawes31 min
Jul 26, 7:36 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes39 min
Jul 26, 8:15 PM MDTSevere Thunderstorm WarningCYSBox Butte27 min
Jul 26, 8:22 PM MDTSpecial Weather StatementCYSSioux38 min
Jul 26, 9:30 PM MDTSpecial Weather StatementCYSBox Butte45 min
Jul 27, 2:06 AM MDTSpecial Weather StatementCYSDawes39 min
Jul 27, 8:31 AM MDTSpecial Weather StatementCYSCheyenne29 min
Jul 27, 2:49 PM MDTSpecial Weather StatementCYSDawes41 min
Jul 27, 5:06 PM MDTSevere Thunderstorm WarningCYSKimball24 min
Jul 27, 5:24 PM MDTSevere Thunderstorm WarningCYSKimball51 min
Jul 27, 5:32 PM MDTFlash Flood WarningCYSKimball3 hr
Jul 27, 5:50 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff, Sioux40 min
Jul 27, 5:59 PM MDTTornado WarningCYSBanner, Scotts Bluff, Sioux31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.